# SDR ASMF201507009

- Difficulty date: June 10, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 33,182 hours, 12,740 cycles
- Engine: Cfmint CFM567B27B1
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire Harness
- Part number: 3250299050
- Part serial: YH664639F
- Condition: Damaged
- Location: Bleed Air Sys
- Part time: 33,372 hours, 12,820 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, AFTER LT ENG START, THE BLEED DUCT PRESS INDICATOR SHOWED 5 PSI & IT WAS STABILIZED AT 10 PSI.  PERFORMED REVISION, DETECTING THE ELEC HARNESS NR MW0311 DAMAGED.  THE LT ELEC HARNESS NR MW0311, BLEED AIR REGULATOR & TUBE WERE REPLACED IAW AMM 71-51-03 & AMM 36-11-03 RESPECTIVELY, TESTED CORRECT.
